# SDR UPS02239774

- Difficulty date: September 24, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Condition: Corroded
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION ON RISER #5 FOUND TO BE OUTSIDE LIMITS- REF NRC 480122.(AI RSTAIR DOOR)     RISER REPLACED IAW SRM ADDENDIUM EO B727-5260-1551-A.
